Alert archive / Mississippi / Flash Flood Warnings in 2005
Flash Flood Warning 37, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 11, 2005, 3:56 PM CDT for Warren County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2005, 3:56 PM CDT (20:56 UTC)
- Expired
- Apr 11, 2005, 6:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 112101
FFWJAN
MSC149-112300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT MON APR 11 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WARREN COUNTY IN WEST CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF VICKSBURG
* UNTIL 600 PM CDT
* AT 353 PM CDT...A THUNDERSTORM WAS INDICATED MOVING NORTHEAST
AT 45 MPH INTO SOUTHERN WARREN COUNTY. PORTIONS OF WARREN COUNTY
HAVE ALREADY RECEIVED WELL OVER AN INCH OF RAIN IN THE PAST FEW
HOURS AND MINOR STREET FLOODING HAS BEEN REPORTED IN VICKSBURG
RECENTLY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
POSSIBLE IN THE WARNED AREA AS THE NEXT THUNDERSTORM MOVES
THROUGH. THIS AMOUNT OF PRECIPITATION WILL FALL ON SATURATED
GROUND AND SHOULD QUICKLY RUN OFF INTO AREA CREEKS AND STREAMS.
* THE THUNDERSTORM EXPECTED TO PRODUCE FLASH FLOODING WILL BE
NEAR...VICKSBURG BY 415 PM CDT
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3218 9109 3213 9095 3220 9080 3250 9062
3258 9071 3256 9084 3244 9085 3242 9094
3241 9091 3239 9083 3223 9095
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 11, 3:09 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 11, 3:09 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON APR 11 2005
.SHORT TERM...
IT WAS A TALE OF TWO DIFFERENT AIRMASSES ACROSS THE
FORECAST AREA TODAY. TEMPERATURES (AND AS SUCH) INSTABILITY WAS
KEPT DOWN ACROSS PARTS OF NORTHWEST AND NORTH MISSISSIPPI THIS
AFTERNOON...THANKS TO THUNDERSTORMS WHICH DEVELOPED EARLY THIS
MORNING. FURTHER SOUTH...SKIES CLEARED A BIT UNDERNEATH A
PERSISTENT CAP AND TEMPERATURES WARMED INTO THE MIDDLE AND UPPER 70S
GENERALLY ALONG AND SOUTH OF INTERSTATE 20.
THE CAP HAS ALLOWED THE ATMOSPHERE ACROSS SOUTH MISSISSIPPI TO
BECOME VERY UNSTABLE...WITH LAPS LIFTED INDICES RUNNING LOWER THAN
-4 DEGREES CELSIUS OVER THE SOUTHWEST PART OF THE FORECAST AREA.
WIND PROFILERS AROUND THE REGION HAVE INDICATED INCREASED KINEMATIC
FIELDS...WITH BOTH 925 AND 850 MB WIND SPEEDS INCREASING TO MORE
THAN 40 KNOTS. THIS HAS ALLOWED SURFACE THETA-E VALUES TO EXCEED
340K (PER LAPS DATA) IN THE SOUTHWEST PART OF THE FORECAST AREA WITH
PARCEL BUOYANCY AROUND 2000 JOULES/KG. WITH THE COMBINATION OF
DEVELOPING THUNDERSTORMS AHEAD OF THE SQUALL LINE...AND THE SQUALL
LINE ITSELF...I FEEL RATHER CONFIDENT IN PLACING CATEGORICAL RAIN
CHANCES IN THE FIRST PERIOD OF THE PACKAGE. SINCE NOTHING HAS
CHANGED WITH THE LARGE-SCALE DYNAMICS...ILL CONTINUE MENTIONING THE
POSSIBILITY OF SEVERE STORMS IN ALL AREAS TONIGHT.
MY THINKING ON THE FLOODING SITUATION HASNT REALLY CHANGED. ONE
HOUR FLASH FLOOD GUIDANCE VALUES REMAIN RATHER LOW ACROSS AREAS
NORTH AND WEST OF THE NATCHEZ TRACE (A.K.A. AREAS THAT HAVE SEEN
RAIN ALL DAY). WITH MORE RAIN EXPECTED TONIGHT...I HAVE NO PROBLEM
CONTINUING THE FLASH FLOOD FOR THE AREA CURRENTLY SEEING THE RAIN.
THE LATEST INFORMATION FROM THE RUC MODEL SUGGESTS THAT THE SOUTHERN
EDGE OF THE SQUALL LINE WILL SLOW AND POSSIBLY STALL OVER THE
SOUTHEASTERN COUNTIES. WITH MORE THAN AMPLE DIFFLUENCE AND MOISTURE
EXPECTED OVER THE REGION...I WILL EXPAND THE FLASH FLOOD WATCH TO
ENCOMPASS THE REMAINDER OF MY FORECAST AREA.
THE BEST UPPER-LEVEL DIFFLUENCE AND LOW-LEVEL MOISTURE AXIS IS
EXPECTED TO SHIFT EAST INTO ALABAMA OVERNIGHT AS A STRONG
NEGATIVELY-TILTED SHORTWAVE MOVES ACROSS THE SOUTHEAST. WITH DRIER
AIR EXPECTED TO MOVE INTO THE WESTERN PART OF THE FORECAST AREA AS A
COLD FRONT TRAVERSES THE REGION OVERNIGHT...ILL BEGIN TO TAPER RAIN
CHANCES FROM THE WEST THEN.
EVEN THOUGH THE UPPER-LEVEL LOW WILL BE SOMEWHAT SLOW TO EXIT THE
SOUTHEAST...A MID-LEVEL DRY PUNCH SHOULD MOVE INTO OUR NECK OF THE
WOODS OVERNIGHT. BOUNDARY LAYER MOISTURE FIELDS SHOULD BEGIN TO DRY
OUT...AND WE SHOULD SEE A DECREASING CLOUD COVER (TYPE) TREND BY
TUESDAY AFTERNOON. TO ACCOUNT FOR ANY LINGERING SHOWERS...ILL
LEAVE RAIN CHANCES IN SLIGHT CHANCE TO LOW-END CHANCE TERRITORY
BEFORE TAPERING LATE IN THE DAY. /BUTTS/
.LONG TERM...
AS THE UPPER LOW CROSSES THROUGH THE TENNESSEE VALLEY ON WEDNESDAY...
A SHORTWAVE IS FORECAST TO ROTATE SWD THROUGH OUR CWFA ASSOCIATED
WITH COLDER AIR IN THE MID LEVELS. SOME ELEVATED THUNDERSTORMS STILL
APPEAR POSSIBLE WITH THIS IMPULSE WEDNESDAY AFTERNOON BUT THESE
SHOULD QUICKLY WEAKEN WITH THE LOSS OF ANY DAYTIME HEATING. THE 12Z
GFS HAS TRENDED A LITTLE FARTHER S WITH A STRONGER 500MB LOW CENTER
OF 553DM AND -24C MOVING FROM KMSL TO KATL BY WEDNESDAY EVENING. A
PERSISTENT BROAD LOW LEVEL CYCLONIC CIRCULATION PREVAILS OVER THE
LOWER MS VALLEY THROUGH THURSDAY BEFORE WEAKENING AND WE EXPECT
CLOUD COVER WILL ALSO...ESPECIALLY ERN MS. 850MB FLOW FINALLY
BECOMES ANTICYCLONIC THURSDAY EVENING...WHEN CLEARING SHOULD IMPROVE
MORE FROM W TO E.
THE FRIDAY THROUGH SUNDAY TIME FRAME LOOKS FAIRLY QUIET WITH BLOCKY
UPPER FLOW PATTERN HOLDING OVER THE GREAT LAKES REGION AND WEAK
SURFACE RIDGING FROM THE OH VALLEY TO THE GULF COAST. THE NEXT
APPROACHING SHORTWAVE SUNDAY EVENING HAS TRENDED A LITTLE FARTHER N
IN THE LATEST MODEL RUNS AND MAY NOT REACH OUR REGION BEFORE MONDAY.
WILL HAVE TO KEEP AN EYE ON FUTURE DEVELOPMENTS HERE BUT NOT A VERY
IMPRESSIVE SYSTEM AT THIS POINT. HAVE OPTED TO KEEP SMALL RAIN
CHANCES IN FOR SUNDAY AFTERNOON THROUGH MONDAY BUT THESE MAY BE
DROPPED IN LATER FORECASTS WITH TEMPERATURES REMAINING CLOSE TO
CLIMATOLOGY IN BOTH THE ENSEMBLE AND GFS MOS OUTPUT.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 72 49 69 / 90 10 10 30
MERIDIAN 58 76 48 69 / 100 20 10 30
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LAKE WIND ADVISORY UNTIL 10 PM MONDAY FOR MSZ018-MSZ019-MSZ025-
MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-MSZ033-
MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-
MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-
MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-
MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-MSZ065-
MSZ066-MSZ072-MSZ073-MSZ074.
LA...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR LAZ007-LAZ008-
LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
LAKE WIND ADVISORY UNTIL 10 PM MONDAY FOR LAZ007-LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR ARZ074-ARZ075.
LAKE WIND ADVISORY UNTIL 10 PM MONDAY FOR ARZ074-ARZ075.
&&
10/40
...CORRECTED WATCH/WARNING/ADVISORY SECTION FOR ADDITIONAL
COUNTIES... DABHazardous weather outlook, Apr 11, 6:11 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 611 AM CDT MON APR 11 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121111- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 611 AM CDT MON APR 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... TODAY...NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR GENERALLY ALONG AND WEST OF INTERSTATE 55. EAST OF INTERSTATE 55...SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED...MAINLY DURING THE AFTERNOON. THIS EVENING....NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR IN AREAS ALONG AND EAST OF INTERSTATE 55. A POTENT STORM SYSTEM WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY TODAY. GUSTY SOUTH WINDS AHEAD OF THE SYSTEM WILL FORCE DEEP GULF MOISTURE INTO THE REGION. POWERFUL JET STREAM DYNAMICS THAT WILL MOVE INTO THE AREA WILL PROVIDE AMPLE SUPPORT FOR VIGOROUS THUNDERSTORM DEVELOPMENT. INCREASING WIND SHEAR (OR THE CHANGE IN WIND DIRECTION AND/OR SPEED WITH HEIGHT) WILL INCREASE THE POTENTIAL FOR SEVERE...LONG LIVED STORMS. TODAY...SUPERCELL THUNDERSTORMS WILL DEVELOP IN AREAS ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. BY THIS EVENING...THESE STORMS WILL CONGEAL INTO A SQUALL LINE. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER RISKS...HOWEVER ISOLATED TORNADOES CANNOT BE RULED OUT. THE RISK OF SEVERE STORMS WILL DECREASE FROM THE WEST TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. ...FLOODING... HEAVY RAINFALL WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. A POWERFUL SPRINGTIME STORM SYSTEM WILL AFFECT THE LOWER MISSISSIPPI VALLEY TODAY AND TONIGHT. WITH COPIOUS AMOUNTS OF MOISTURE IN PLACE...PERIODS OF HEAVY RAINFALL CAN BE EXPECTED. ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR...SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY. THE UPPER LEVEL WINDS SUPPORT TRAINING OF THUNDERSTORMS OVER THIS AREA TODAY...WHICH WILL RESULT IN WIDESPREAD ONE TO THREE INCH RAINFALL AMOUNTS. ISOLATED RAINFALL TOTALS OF FOUR TO FIVE INCHES WILL BE POSSIBLE. THE THUNDERSTORMS WILL BEGIN TO PROGRESSIVELY MOVE EASTWARD BY THIS EVENING. WHILE TRAINING OF THUNDERSTORMS IS NOT EXPECTED...RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WILL BE COMMON IN AREAS EAST OF INTERSTATE 55. EXPECT PONDING OF WATER ON ROADWAYS AND LOW LYING AREAS. ...NON PRECIPITATION... A LAKE WIND ADVISORY HAS BEEN ISSUED TODAY FOR THE OUTLOOK AREA. SOUTHERLY WINDS WILL INCREASE IN INTENSITY OVER THE LOWER MISSISSIPPI RIVER VALLEY AS THE STRONG SYSTEM APPROACHES THE AREA. SUSTAINED WINDS OF 20 MPH WITH OCCASIONAL GUSTS TO 30 MPH CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL LIKELY BE NEEDED TODAY AND TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH THE EVENING OF SUNDAY APRIL 17. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Apr 11, 3:05 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 305 PM CDT MON APR 11 2005 ARZ074>075-LAZ007>009-015-MSZ018>019-034-112115- ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA- RICHLAND LA-WEST CARROLL LA-BOLIVAR MS-SUNFLOWER MS- WASHINGTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 150 FOR THE FOLLOWING AREAS IN ARKANSAS THIS CANCELS 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS CANCELS 4 COUNTIES IN NORTHEAST LOUISIANA EAST CARROLL MOREHOUSE RICHLAND WEST CARROLL IN MISSISSIPPI THIS CANCELS 3 COUNTIES IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON THIS INCLUDES THE CITIES OF...RAYVILLE...DELHI...CROSSETT... NORTH CROSSETT...HAMBURG...WEST CROSSETT...LAKE PROVIDENCE... DERMOTT...LAKE VILLAGE...EUDORA...INDIANOLA...RULEVILLE... CLEVELAND...BASTROP...GREENVILLE...OAK GROVE AND EPPS. MSZ029>033-037>039-043>046-048>052-054>058-062>066-072>074-120200- ATTALA MS-CHOCTAW MS-CLARKE MS-CLAY MS-COPIAH MS- COVINGTON MS-FORREST MS-HINDS MS-JASPER MS- JEFFERSON DAVIS MS-JONES MS-KEMPER MS-LAMAR MS- LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LINCOLN MS- LOWNDES MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON MS- NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SIMPSON MS- SMITH MS-WEBSTER MS-WINSTON MS- TORNADO WATCH NUMBER 153 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW COPIAH HINDS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH IN EAST CENTRAL MISSISSIPPI CLARKE JASPER KEMPER LAUDERDALE NESHOBA NEWTON NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI WEBSTER IN NORTHEAST MISSISSIPPI CLAY LOWNDES OKTIBBEHA IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... WEST POINT...COLUMBUS...BROOKHAVEN...MAGEE...MENDENHALL... KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON... CARTHAGE...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS... HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG... JACKSON...MACON...BROOKSVILLE...QUITMAN...STONEWALL...SHUBUTA... NEWTON...UNION...DECATUR...CONEHATTA...STARKVILLE...PRENTISS... BASSFIELD...PHILADELPHIA...PEARL RIVER...MONTICELLO... NEW HEBRON...COLUMBIA...MERIDIAN...ACKERMAN...WEIR... WEST HATTIESBURG...LUMBERTON...PURVIS...EUPORA...MABEN... MATHISTON...COLLINS...MOUNT OLIVE...LOUISVILLE...HATTIESBURG... DE KALB AND SCOOBA. LAZ016-023>026-MSZ025>028-035>036-040>042-047-053-059>061-120000- CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA- TENSAS LA-ADAMS MS-CARROLL MS-CLAIBORNE MS-FRANKLIN MS- GRENADA MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS- JEFFERSON MS-LEFLORE MS-MONTGOMERY MS-SHARKEY MS- WARREN MS-YAZOO MS- TORNADO WATCH NUMBER 150 REMAINS VALID UNTIL 7 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA FRANKLIN MADISON TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 14 COUNTIES IN CENTRAL MISSISSIPPI HOLMES HUMPHREYS YAZOO IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY IN SOUTHWEST MISSISSIPPI ADAMS CLAIBORNE FRANKLIN JEFFERSON IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN THIS INCLUDES THE CITIES OF...VICKSBURG...GREENWOOD...TALLULAH... WINNSBORO...ROLLING FORK...ANGUILLA...NATCHEZ...YAZOO CITY... PORT GIBSON...GRENADA...FAYETTE...WINONA...VAIDEN... NORTH CARROLLTON...CARROLLTON...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...BELZONI...ISOLA...MAYERSVILLE...BUDE... ROXIE...MEADVILLE...VIDALIA...FERRIDAY...WEST FERRIDAY... JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH AND WATERPROOF. 10
Local storm report, Apr 11, 3:09 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG CARY 32.80N 90.93W
04/11/2005 SHARKEY MS AMATEUR RADIO
LARGE LIMBS DOWN IN CARY.
&&
DBLocal storm report, Apr 11, 3:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG CARY 32.80N 90.93W
04/11/2005 SHARKEY MS AMATEUR RADIO
LARGE LIMBS DOWN IN CARY.
&&
BYRDLocal storm report, Apr 11, 3:17 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD CLEVELAND 33.74N 90.73W
04/11/2005 BOLIVAR MS EMERGENCY MNGR
40 PERCENT OF THE STREETS ARE FLOODED IN THE CITY OF
CLEVELAND.
&&
BYRDLocal storm report, Apr 11, 3:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
320 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD VICKSBURG 32.33N 90.87W
04/11/2005 WARREN MS AMATEUR RADIO
MINOR STREET FLOODING IN VICKSBURG.
&&
BYRDLocal storm report, Apr 11, 3:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CDT MON APR 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL BELZONI 33.18N 90.49W
04/11/2005 0.88 INCH HUMPHREYS MS LAW ENFORCEMENT
&&
BYRDThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:10 AM CDT | Severe Thunderstorm Warning | JAN | Warren | 80 min |
| Apr 11, 5:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 64 min |
| Apr 11, 6:16 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 44 min |
| Apr 11, 7:38 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore | 67 min |
| Apr 11, 7:41 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 64 min |
| Apr 11, 8:10 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 65 min |
| Apr 11, 8:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 27 min |
| Apr 11, 8:51 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 54 min |
| Apr 11, 9:06 AM CDT | Severe Thunderstorm Warning | JAN | Carroll | 54 min |
| Apr 11, 9:07 AM CDT | Severe Thunderstorm Warning | JAN | Holmes | 53 min |
| Apr 11, 9:44 AM CDT | Flash Flood Warning | JAN | Holmes | 3 hr |
| Apr 11, 10:02 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| Apr 11, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 47 min |
| Apr 11, 10:36 AM CDT | Flash Flood Warning | JAN | Carroll | 3 hr |
| Apr 11, 11:11 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 64 min |
| Apr 11, 11:20 AM CDT | Flash Flood Warning | JAN | Humphreys, Sunflower, Washington | 6 hr |
| Apr 11, 11:22 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 53 min |
| Apr 11, 11:28 AM CDT | Flash Flood Warning | JAN | Grenada | 6 hr |
| Apr 11, 12:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada | 66 min |
| Apr 11, 2:06 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 39 min |
| Apr 11, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 53 min |
| Apr 11, 2:20 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 40 min |
| Apr 11, 2:25 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Leflore | 6 hr |
| Apr 11, 2:38 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 67 min |
| Apr 11, 2:52 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 68 min |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 42 min |
| Apr 11, 4:23 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 52 min |
| Apr 11, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 64 min |
| Apr 11, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 56 min |
| Apr 11, 5:27 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 48 min |
| Apr 11, 6:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Apr 11, 6:36 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 40 min |
| Apr 11, 6:41 PM CDT | Tornado Warning | JAN | Marion | 64 min |
Nearby
Flash Flood Warnings in Mississippi, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.